International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064

Research Paper | Mathematics | India | Volume 6 Issue 10, October 2017

Regular Generalized Closed Sets in Grill Topological Spaces

P. Thenmozhi, M. Kaleeswari, N. Maheswari

The purpose of this paper is to introduce and study a new class of regular generalized closed sets and functions in a topological space defined in terms of a grill on The characterization of such sets along with certain other properties of them are obtained.

Keywords: closed, topology, operator, closed

Edition: Volume 6 Issue 10, October 2017

Pages: 1812 - 1817


How to Cite this Article?

P. Thenmozhi, M. Kaleeswari, N. Maheswari, "Regular Generalized Closed Sets in Grill Topological Spaces", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20177560, Volume 6 Issue 10, October 2017, 1812 - 1817

1 PDF Views | 4 PDF Downloads

Download Article PDF

Video Lecture of Above Article is Not Available Yet

You be the First to Request! Press the Button below!



Similar Articles with Keyword 'closed'

Informative Article, Mathematics, India, Volume 5 Issue 10, October 2016

Pages: 1244 - 1248

Basic Structures and Development in Continuous Function in Fuzzy Topological Spaces

Madhulika Shukla

Share this article

Research Paper, Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 338 - 343

Centroidal Mean Derivative - Based Closed Newton Cotes Quadrature

T. Ramachandran, R. Parimala

Share this article

Research Paper, Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 395 - 401

On P-p-Connected Space in a Topological Space

M. Priyadarshini, R. Selvi

Share this article

Research Paper, Mathematics, Iraq, Volume 6 Issue 2, February 2017

Pages: 1501 - 1514

Supra-Approximation Spaces Using Mixed Degree Systems in Graph Theory

Dr. Y. Y. Yousif, S. S. Obaid

Share this article

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1083 - 1085

Fixed Point Theorems for Fuzzy Mappings on Closed Subset of Hilbert Spaces for Rational Expression

Buthainah A. A. Ahmed, Manar Falih Dheyab

Share this article

Similar Articles with Keyword 'topology'

Research Paper, Mathematics, India, Volume 9 Issue 4, April 2020

Pages: 1696 - 1699

Completely Regular Semiring

Chandrakala H K, Dr. A Rajeswari

Share this article

Informative Article, Mathematics, India, Volume 5 Issue 10, October 2016

Pages: 1244 - 1248

Basic Structures and Development in Continuous Function in Fuzzy Topological Spaces

Madhulika Shukla

Share this article

Research Paper, Mathematics, India, Volume 6 Issue 10, October 2017

Pages: 1812 - 1817

Regular Generalized Closed Sets in Grill Topological Spaces

P. Thenmozhi, M. Kaleeswari, N. Maheswari

Share this article

Research Paper, Mathematics, India, Volume 6 Issue 5, May 2017

Pages: 2690 - 2693

On Normality in Soft Topological Spaces

Vinayak E. Nikumbh

Share this article

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 230 - 232

Topological Modules

Gayathri.G, Gayathri.V

Share this article

Similar Articles with Keyword 'operator'

Research Paper, Mathematics, India, Volume 5 Issue 9, September 2016

Pages: 1458 - 1461

Application of Fractional Calculus in Euler-Darboux Equation of Convolution Type-II

U. K. Bajpai, V. K. Gaur

Share this article

Research Paper, Mathematics, India, Volume 5 Issue 11, November 2016

Pages: 1352 - 1356

Single Valued Neutrosophic Soft Over / Under / Offsets

P. Geetha, K. Anitha

Share this article

Research Paper, Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 663 - 667

Degree of Approximation of a Function Belonging To Lip (?(t), p) And W(L_r,?(t) ) Class By (C,2) (E,1) Means of Its Fourier Series And Conjugate Fourier Series

Shobha Shukla, U. K. Shrivastav

Share this article

Research Paper, Mathematics, Iraq, Volume 6 Issue 4, April 2017

Pages: 1433 - 1438

Spectral Properties of Fuzzy Compact Linear Operator on Fuzzy Normed Spaces

Noori F. Al-Mayahi, Abbas M. Abbas

Share this article

Research Paper, Mathematics, Iraq, Volume 6 Issue 5, May 2017

Pages: 1101 - 1107

Convergence Theorems for Maximal Monotone Operators by Family of Non-Spreading Mappings

Salwa Salman Abed, Zena Hussein Maibed

Share this article

Similar Articles with Keyword 'closed'

Informative Article, Mathematics, India, Volume 5 Issue 10, October 2016

Pages: 1244 - 1248

Basic Structures and Development in Continuous Function in Fuzzy Topological Spaces

Madhulika Shukla

Share this article

Research Paper, Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 338 - 343

Centroidal Mean Derivative - Based Closed Newton Cotes Quadrature

T. Ramachandran, R. Parimala

Share this article

Research Paper, Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 395 - 401

On P-p-Connected Space in a Topological Space

M. Priyadarshini, R. Selvi

Share this article

Research Paper, Mathematics, Iraq, Volume 6 Issue 2, February 2017

Pages: 1501 - 1514

Supra-Approximation Spaces Using Mixed Degree Systems in Graph Theory

Dr. Y. Y. Yousif, S. S. Obaid

Share this article

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1083 - 1085

Fixed Point Theorems for Fuzzy Mappings on Closed Subset of Hilbert Spaces for Rational Expression

Buthainah A. A. Ahmed, Manar Falih Dheyab

Share this article

Top